# SDR USAA2013071900011

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D552800010050
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON RT ELEVATOR UPPER SKIN AT 10" FROM INBD LIGHTING STRIP NR 3 BETWEEN ELEVATOR RIB 6 TO RIB 7. REPAIRED RT ELEVATOR UPPER SKIN IAW SRM 55-21-11, PAR 5.E.
